# SDR 08FDEA01306

- Difficulty date: April 4, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727-200
- Aircraft serial: 21292
- Aircraft time: 52,750 hours, 37,405 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15061108
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMP STA 760-848 LBL 24 T-CAP CORRODED   REMOVED SEAT TRACK AND T-CAP IAW SRM 51-30-2. LOCATED AND DRLLED NEW T-CAP   IAW SRM 53-10-2 FIG 7 AND 51-30-5. TREATED AND PRIMED   NEW T-CAP IAW SRM 51-10-2. INSTALLED NEW T-CAP AND SEAT TRACK AT MAIN CARGO   COMPARTMENT STA 760 TO 848, LBL 24 IAW SRM 51-30-2 AND 53-10-2 FIG 7.
